Ninghu Su

ninghu-su

Adjunct Professor
School of Earth and Environmental Sciences
James Cook University (Australia)
E-mail: ninghu.su@jcu.edu.au
Page: http://www.jcu.edu.au/ees/staff/academic/JCUDEV_012588.html

Fields of interest:

  • hydrology, hydraulics and environmental fluid mechanics,
  • applied mathematics and environmental modelling,
  • development and applications of mathematical models to hydrological and environmental processes.

Recent publications:

Su, N.
Anomalous nonlinear diffusion in swelling porous media.
Chapter 4 in: Focus on Porous Media Research, Nova Science Publishers, Inc., New York, edited by C. Zhao (invited contribution in press), https://www.novapublishers.com/catalog/product_info.php?products_id=41161;

Li, Y., Su, N., Wang, W. 2013.
Monitoring dynamic changes and process in eco-environment by applying hydrogen and oxygen isotopes: a review.
J. Agric., Food & Environ. (accepted);

Su, N.
Distributed-order fractional infiltration, absorption and water exchange in mobile and immobile zones of swelling soils.
Journal of Hydrology, vol. 468-469, p. 1-10, 2012;

Bhattarai, S.P., Midmore, D.J., Su, N.
Sustainable irrigation to balance supply of soil water, oxygen, nutrients and agro-chemicals.
Sustainable Agriculture Reviews, 5, 253-285, 2011;

Venkatraman, K., Ashwath, N. and Su, N.
Predicting the site water balance of a phyto-capped landfill using HYDRUS1D.
Internl. J. Environ. Tech. & Manage., 14(1/2), 269-281, 2011.

Su, N.
Theory of infiltration: Infiltration into swelling porous media in a material coordinate,
J. Hydrology, 395, 103-108, 2010;

Nelson, P. and Su, N.
Soil pH buffering capacity: a descriptive function and its application to some acidic tropical soils.
Austral. J. Soil Res.,  48(3), 201-207, 2010;

Venkatraman, K. Ashwath, N. and Su, N.
Performance of a phytocapped landfill in a semi-arid climate. Chapter 18 in: J. Nair et al. (eds.): Technologies & Management for Sustainable Biosystems,
Nova Publishers, 195-208, 2010;

Su, N.
Equations of anomalous absorption onto swelling porous media,
Materials Letters, 63(28), 2483-2485, 2009;

Su, N.
N-dimensional Fractional Fokker-Planck equation and its solutions for anomalous radial two-phase flow in porous media.
Applied Mathematics & Computation, 213(2), 506-515, 2009.